Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Asymptotic values of modulus $ 1$ of functions in the unit ball of $ H\sp{\infty }$


Author: Kar Koi Leung
Journal: Trans. Amer. Math. Soc. 203 (1975), 119-128
MSC: Primary 30A72; Secondary 30A76
DOI: https://doi.org/10.1090/S0002-9947-1975-0361085-4
MathSciNet review: 0361085
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main purpose of this paper is to prove a theorem concerning a necessary and sufficient condition for an inner function to have a limiting value of modulus 1 along an arc inside the unit disc, terminating at a point of the unit circle.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A72, 30A76

Retrieve articles in all journals with MSC: 30A72, 30A76


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0361085-4
Keywords: Inner functions, Hardy space, asymptotic values, boundary behavior
Article copyright: © Copyright 1975 American Mathematical Society